首页    期刊浏览 2022年07月07日 星期四
登录注册

文章基本信息

  • 标题:Fixed points of multivalued nonexpansive maps
  • 本地全文:下载
  • 作者:T. Husain ; Abdul Latif
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1991
  • 卷号:14
  • 期号:3
  • 页码:421-430
  • DOI:10.1155/S0161171291000558
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    Fixed point theorems for multivalued contractive-type and nonexpansive-type maps on complete metric spaces and on certain closed bounded convex subsets of Banach spaces have been proved. They extend some known results due to Browder, Husain and Tarafdar, Karlovitz and Kirk.

国家哲学社会科学文献中心版权所有